# SDR SIMA2018100510009

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,548 hours, 28,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 8 EMERGENCY LIGHT STRIP CRACKED-C/A-COMPLETE: REMOVED AND REPLACED LT NR 8 EMERGENCY LIGHT STRIP IAW AMM 33-50-12. SEE BOW304301 FOR OCK
